# SDR CALA2013112593222

- Difficulty date: November 22, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 77,336 hours, 29,125 cycles
- Engine: Pwa PW2037
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Condition: Faulty
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ELEV PCU STATUS MSG, FLIGHT DIVERTED.  R & R RUDDER ELEV PCA MONITOR MODULE IAW AMM 27-23-02 UP TO & INCLUDING STEP 3 D4.  NEEDS SYS TEST.
